# SDR SWIA2021070959410

- Difficulty date: April 30, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5755 · Spoilers
- Part: Rod End
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H I/B GROUND SPOILER HAS CORRODED FASTENER COMMON TO ACTUATOR ROD END     (C-CHECK RO 7/7/2021)    REMOVED AND REPLACED LH IB GROUND SPOILER HARDWARE (1 EA BOLT, WASHER, SLEEVE, NUT,AND COTTERPIN) COMMON TO ACTUATOR ROD END REF CRJ900 AMM 27-63-01-400-802-A01.  PERFORMED OPERATIONAL TEST OF GROUND SPOILERS PER CRJ 900 AMM 27-65-00-710-801-A01.  OPS CK GOOD.
